remicade / low blood pressure?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yori
Regular Member


Date Joined Jan 2006
Total Posts : 56
   Posted 8/19/2009 3:40 PM (GMT -7)   
Have any of you experienced low blood pressure from remicade? I had my second infusion on monday. Today 2 days later I had a physical. They took my blood pressure 3 times and it was about 75/ 55. The doctor wants to send me to a cardiologist.  My blood pressure normaly is low but not that low. Has anyone else experienced this?

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/19/2009 3:57 PM (GMT -7)   
Yep; I think it's a pretty standard side effect. Yours sounds especially low, though, so it's a good thing they're covering all their bases and making sure you get thoroughly checked out.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


yori
Regular Member


Date Joined Jan 2006
Total Posts : 56
   Posted 8/19/2009 5:29 PM (GMT -7)   
Thanks for the reply. Do you know if this side effect is temporary after an infusion or does this persist?

littlemissmuffet
Regular Member


Date Joined Feb 2009
Total Posts : 269
   Posted 8/20/2009 12:37 AM (GMT -7)   
my blood pressure went really low during my last infusion. I fainted. But within half hour it was back to normal. But they stopped my infusion. So I hope it doesnt happen again. Infliximab has turned my life around
Diagnosed 2005.  41 year old female living in UK
 
Current medication  -  infliximab infusions, ranitidine, ferrous sulphate, Vitamin B12 injections.


isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 8/20/2009 4:07 AM (GMT -7)   
Think this is one of the most common side affects, that is why they take your blood pressure regularly while you are getting the infusion.

Mine has never gone that far down though and Remicade does not have this affect on me
24 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
Crohn's disease in December 2008 Then they changed it to UC in June 2009.
and Autoimmune Hepeatitis in July 2009


Medication - Asacol, Remicade, Cipralex and Cerazette.
My wonderful dogs :) ~ www.poodle.is ~


xraygrrl
Regular Member


Date Joined Aug 2004
Total Posts : 102
   Posted 8/20/2009 6:26 AM (GMT -7)   
Last time I went for my infusion, they couldn't get a reading on my left arm after 4 tries. I mentioned that the Remicade makes my extremities numb here & there & that I'd been having problems with that arm for a couple of days. They tried the other arm & got a reading on the first try.

chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 8/20/2009 7:09 PM (GMT -7)   
Yeppers...happens to me at every infusion....and I've been on remicade for almost 5 years.  I think my lowest was 63/45 or something like that...they make me get up and go for a walk, and won't let me go back to sleep when that happens.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:15 PM (GMT -7)
There are a total of 2,734,289 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
384 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, scifigal2k, mp16g08, Almost a 10, mmmk, ChickNorris, dbwilco, Cowboy10, peanut307


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer